R11 has issuing rule
This property is a shortcut of the full path: F18 Serial Work R23i was realised through F30 Publication Event P16 used specific object E29 Design or Procedure.
The serial entitled ‘Quarterly journal of pure and applied mathematics’, identified by ISSN ‘1549-6724’ (F18) R11 has issuing rule to be issued every three months, on a regular basis, with each issue being numbered according to the pattern ‘Vol. 1, no. 1 (2005)’ that was observed by the Library of Congress’s cataloguers on an exemplar of the first issue (E29)